Pain

Getting High

1219131752~2.jpgThis isn’t referring to marijuana. I’m talking about gabapentin again. After a few more days of merely 300 mg once a day, I became so stoned and tired I could barely function. Yesterday I was never awake more than a few hours at a time.

I didn’t take the medication last night and feel that a fog has been lifted. I have more pain, though. As the day has gone on and I’ve done exercises to limber up, my muscle-based pain is better. Turns out being a zombie for a few days and barely getting out of bed for about 32 hours really messes up your back (OK, I knew that was the case but on the med, I really, really didn’t care).

So, the question is, do I try taking gabapentin again or see about getting a lower dose? I’m so far under the recommended pain dose as it is. This is probably the oddest drug reaction I have ever experienced outside of an anaphylactic reaction to penicillin and one time I got tachycardia from an antibiotic.

The saga will continue one way or another. Life’s a stage and all that.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s